# SDR UALA2010100803737

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 35,661 hours, 13,681 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

L2 DOOR DISARMED MESSAGE, RTFL. DISARMED DOOR, FOUND F/A SEAT BELT STRAP UNDER DOOR, ACROSS GIRT BAR AREA.  DOOR ARM AND DISARM NORMAL.
